# SDR AALA20160408005

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 45,860 hours, 22,670 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 60529042
- Part serial: 873485
- Condition: Burned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  DURING PAX BOARDING, EXTERNAL POWER WAS DISCONNECTED.  APU OVER TEMP WITH BOTH PACKS OPERATING.  SHUT OFF LT PACK.  AFTER 10 MINUTES RT PACK SHOWED FLOW LOSS.  SHUTOFF RT PACK & RESTARTED LT PACK.  A BURNING SMELL & SMOKE REPORTED IN CABIN.  APU, BOTH PACKS & RECIRCULATION FAN SHUTOFF.  PAXS DEPLANED.  MAINTENANCE FOUND LEFT GROUND COOLING FAN AND CONNECTOR P1-173 BURNED. REMOVED AND REPLACED COOLING FAN IAW AMM 21-20-06 AND CONNECTOR IAW SWPM 20-31-00, WDM 21-22-00 AND EA 259619. SEE ALSO AALA20160411002. SUPPLEMENTAL (CLOSED)
